Advanced Search
MyIDEAS: Login to save this article or follow this journal

A semi-parametric censored regression estimator

Contents:

Author Info

  • Duncan, Gregory M.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VC0-4582991-1B/2/3cb73bff7df157dc21c4bf09460875b9
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Econometrics.

Volume (Year): 32 (1986)
Issue (Month): 1 (June)
Pages: 5-34

as in new window
Handle: RePEc:eee:econom:v:32:y:1986:i:1:p:5-34

Contact details of provider:
Web page: http://www.elsevier.com/locate/jeconom

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Arthur Lewbel & Oliver Linton, 2000. "Nonparametric Censored and Truncated Regression," STICERD - Econometrics Paper Series /2000/389, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
  2. Armando Levy, 2000. "A Simple Consistent Non-parametric Estimator of the Regression Function in a Truncated Sample," Econometric Society World Congress 2000 Contributed Papers 0651, Econometric Society.
  3. Tsur, Yacov & Zemel, Amos, 1990. "Iterative Least Squares Estimation Of Censored Regression Models With Unknown Error Distributions," Staff Papers 14118, University of Minnesota, Department of Applied Economics.
  4. Lu, Xuewen & Burke, M.D., 2005. "Censored multiple regression by the method of average derivatives," Journal of Multivariate Analysis, Elsevier, vol. 95(1), pages 182-205, July.
  5. Puhani, Patrick A., 1997. "Foul or Fair?," ZEW Discussion Papers 97-07, ZEW - Zentrum für Europäische Wirtschaftsforschung / Center for European Economic Research.
  6. Arthur Lewbel & Linton, Oliver Linton, 1998. "Nonparametric Censored Regression," Cowles Foundation Discussion Papers 1186, Cowles Foundation for Research in Economics, Yale University.
  7. de Jong, Robert M., 1998. "Uniform laws of large numbers and stochastic Lipschitz-continuity," Journal of Econometrics, Elsevier, vol. 86(2), pages 243-268, June.
  8. Bo E. Honore & Ekaterini Kyriazidou & Christopher Udry, . "Estimation of Type 3 Tobit Models using Symmetric Trimming and Pairwise Comparisons," Home Pages _001, Princeton University, Department of Economics.
  9. Melenberg, Bertrand & van Soest, Arthur, 1996. "Parametric and Semi-parametric Modelling of Vacation Expenditures," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 11(1), pages 59-76, Jan.-Feb..
  10. Stephen R. Cosslett, 2003. "Efficient Semiparametric Estimation of Censored and Truncated Regressions via a Smoothed Self-Consistency Equation," Working Papers 03-05, Ohio State University, Department of Economics.
  11. Lu, Xuewen & Cheng, Tsung-Lin, 2007. "Randomly censored partially linear single-index models," Journal of Multivariate Analysis, Elsevier, vol. 98(10), pages 1895-1922, November.
  12. Chen, Songnian, 1997. "Semiparametric estimation of the Type-3 Tobit model," Journal of Econometrics, Elsevier, vol. 80(1), pages 1-34, September.
  13. Honore, Bo & Khan, Shakeeb & Powell, James L., 2002. "Quantile regression under random censoring," Journal of Econometrics, Elsevier, vol. 109(1), pages 67-105, July.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:32:y:1986:i:1:p:5-34. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.